# SDR HALA2016052700130

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 2,466 hours, 403 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, A DENT WAS FOUND ON THE LEFT NR 1 SLAT TOP SKIN LOCATED AT WFX 6584 COMMON TO THE FREE EDGE DUE TO A BIRD STRIKE.  DENT MEASURED 2.35" X 1.75" AND .250" DEEP. PERMANENT REPAIR IAW SRM 57-40-00 FIG 222 AND ER/A 547433-14.
